# SDR HEEA0015877

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 214175253103
- Condition: Failed
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMPERATURE PEGS OUT HIGH SIDE.  INDICATOR FAILED COMMON MODE TEST.
